Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 25, 2020, 3:49 PM CDT for Langlade County, Oneida County, Wisconsin. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2020, 3:49 PM CDT (20:49 UTC)
- Expired
- May 25, 2020, 4:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Oneida County, WI
The radar
The Green Bay radar (KGRB), 131 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 4:10 PM CDT | HAIL 0.75 | 1 Ssw Summit Lake, WI | |
| May 25, 4:10 PM CDT | HAIL 1 | Sw Summit Lake, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 427 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
560
WUUS53 KGRB 252049
SVRGRB
WIC067-085-252145-
/O.NEW.KGRB.SV.W.0009.200525T2049Z-200525T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
349 PM CDT Mon May 25 2020
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southeastern Oneida County in north central Wisconsin...
Northwestern Langlade County in north central Wisconsin...
* Until 445 PM CDT.
* At 349 PM CDT, a severe thunderstorm was located near Parrish, or
17 miles northwest of Antigo, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Parrish, Pearson, Veterans Memorial County Park, Ma Ka Ja Wan Scout
Reservation, Elcho, Enterprise, Summit Lake, Kelly Lynn Bog Natural
Area, Post Lake and Pelican Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4558 8905 4547 8904 4546 8893 4538 8893
4538 8882 4526 8938 4535 8943 4546 8942
TIME...MOT...LOC 2049Z 249DEG 21KT 4538 8933
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Kurimski5 follow-up statements
332
WWUS53 KGRB 252059
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
359 PM CDT Mon May 25 2020
WIC067-085-252145-
/O.CON.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Oneida WI-Langlade WI-
359 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES...
At 359 PM CDT, a severe thunderstorm was located near Veterans
Memorial County Park, or 16 miles north of Antigo, moving east at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Veterans Memorial County Park around 410 PM CDT.
Pearson around 425 PM CDT.
Ma Ka Ja Wan Scout Reservation around 430 PM CDT.
Other locations impacted by this severe thunderstorm include Lennox,
Summit Lake, Kelly Lynn Bog Natural Area, Post Lake, Enterprise,
Pelican Lake, Pickerel, Choate, Koepenick and Elcho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4558 8905 4547 8904 4546 8893 4538 8893
4538 8882 4527 8931 4537 8936 4549 8932
TIME...MOT...LOC 2059Z 264DEG 18KT 4538 8921
HAIL...1.00IN
WIND...60MPH
$$
Kurimski284
WWUS53 KGRB 252113
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
413 PM CDT Mon May 25 2020
WIC067-085-252145-
/O.CON.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Oneida WI-Langlade WI-
413 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES...
At 413 PM CDT, a severe thunderstorm was located near Veterans
Memorial County Park, or 16 miles southwest of Crandon, moving east
at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Pearson around 425 PM CDT.
Ma Ka Ja Wan Scout Reservation around 430 PM CDT.
Other locations impacted by this severe thunderstorm include Lennox,
Summit Lake, Kelly Lynn Bog Natural Area, Post Lake, Enterprise,
Pelican Lake, Pickerel, Choate, Koepenick and Elcho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4558 8905 4547 8904 4546 8893 4538 8893
4538 8882 4527 8931 4537 8936 4549 8932
TIME...MOT...LOC 2113Z 249DEG 21KT 4540 8914
HAIL...1.00IN
WIND...60MPH
$$
Kurimski975
WWUS53 KGRB 252122
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
422 PM CDT Mon May 25 2020
WIC085-252131-
/O.CAN.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Oneida WI-
422 PM CDT Mon May 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ONEIDA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4547 8920 4547 8908 4546 8893 4538 8893
4538 8884 4530 8916 4530 8917 4538 8924
TIME...MOT...LOC 2121Z 249DEG 21KT 4542 8907
$$
WIC067-252145-
/O.CON.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Langlade WI-
422 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTH CENTRAL LANGLADE COUNTY...
At 421 PM CDT, a severe thunderstorm was located near Pearson, or 12
miles southwest of Crandon, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Pearson around 425 PM CDT.
Ma Ka Ja Wan Scout Reservation around 430 PM CDT.
Other locations impacted by this severe thunderstorm include Summit
Lake, Koepenick, Post Lake and Elcho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4547 8920 4547 8908 4546 8893 4538 8893
4538 8884 4530 8916 4530 8917 4538 8924
TIME...MOT...LOC 2121Z 249DEG 21KT 4542 8907
HAIL...1.00IN
WIND...60MPH
$$
Kurimski320
WWUS53 KGRB 252134
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
434 PM CDT Mon May 25 2020
WIC067-252145-
/O.CON.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Langlade WI-
434 PM CDT Mon May 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTH CENTRAL LANGLADE COUNTY...
At 434 PM CDT, a severe thunderstorm was located near Ma Ka Ja Wan
Scout Reservation, or 9 miles south of Crandon, moving east at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Langlade County, including the following locations... Post
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4542 8911 4547 8908 4546 8893 4538 8893
4534 8902
TIME...MOT...LOC 2134Z 254DEG 20KT 4543 8898
HAIL...1.00IN
WIND...60MPH
$$
Kurimski523
WWUS53 KGRB 252141
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
441 PM CDT Mon May 25 2020
WIC067-252151-
/O.EXP.KGRB.SV.W.0009.000000T0000Z-200525T2145Z/
Langlade WI-
441 PM CDT Mon May 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LANGLADE COUNTY
WILL EXPIRE AT 445 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.
LAT...LON 4542 8911 4547 8908 4546 8893 4538 8893
4534 8902
TIME...MOT...LOC 2141Z 249DEG 21KT 4544 8893
$$
KurimskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:24 PM CDT, 25 minutes earlier.
Area forecast discussion, May 25, 3:24 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 324 PM CDT Mon May 25 2020 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Tuesday Issued at 323 PM CDT Mon May 25 2020 The timing and location of convection will remain the main forecast challenge for the short and long term forecasts. This afternoon into the evening, strong thunderstorms remain possible across northern Wisconsin, primarily from a line Marathon to southern Oconto County. Instability and cumulus development has been fairly limited to nonexistent across the Fox Valley, so dry conditions are expected for now. Tonight, redevelopment will be possible across central to northern Wisconsin. Shear values have been on a steady decrease across the area but will still range from the 20-30 knot range. The primary driver of redevelopment will likely be a modest 40 knot low level jet that makes its way into central WI. Initiation times are medium confidence, but will likely be in the early overnight hours, centered around midnight. Following any precipitation development, drier conditions are expected to return to the region for a time in the morning. Tuesday will be fairly similar to today as the upper level pattern remains fairly static through Thursday. Diurnal heating will increase surface instability, promoting daytime storm development across the region. Without a strong signal for a more organized convective event, centered pops again around the peak heating hours, mainly around the early to late afternoon hours. Shear will be similar to Monday, fairly limited but still in support of some possible large hail and damaging wind gusts. SPC has the area under a marginal risk again, excluding our eastern most areas, and this seems reasonable for the ongoing setup. Kept temperatures fairly close to guidance tonight and with the increased dewpoints in the region, fog will likely remain present on Lake Michigan. That said, the relatively warmer land temperatures may limit spread inland tonight. .LONG TERM...Tuesday Night Through Monday Issued at 323 PM CDT Mon May 25 2020 The main focus of the long term forecast continues to be the active weather through the middle of week, coming to an end by the weekend. A slow moving cold front will be on its way through the area Tuesday night, bringing in the second round of possible thunderstorm activity for the day. This front will likely slow down and almost stall across western to central WI overnight, keeping the best rain and storm chances out westwards, with minimal impacts near the lakeshore. The overnight storms will lack shear and instability from the daytime activity, so no severe storms are expected overnight into Wednesday at this time. Wednesday will be fairly similar to Monday and Tuesday, with a round of active weather possible during the day as diurnal heating brings a return to surface based instability and thunderstorm development. This will again face the scenario of increasing surface instability that lacks upper level support and shear to get things organized. Thus, broad brushed modest pops were kept in the forecast, focused around the best heating hours. Similarly, expect things to quiet down overnight. A better chance for more widespread thunderstorms will arrive Thursday as another cold front comes through ahead of the upper level trough. Increased pops on Thursday as guidance seemed a little low with the better incoming dynamics providing a better focus for possible convection. Behind the upper level trough, another ridge appears to build in across central CONUS, which will bring high pressure conditions and dry weather into the weekend. && .AVIATION...for 18Z TAF Issuance Issued at 1251 PM CDT Mon May 25 2020 Ongoing convection early in the TAF period will impact primarily RHI. There is a only a small chance of redevelopment until the late evening, so kept thunder and rain out of the TAFs for now but will monitor. Confidence medium at this time. There is a chance for storms to return across central WI tonight, impacting CWA, AUW, and RHI again around 03 to 06Z. Fog chances are much lower tonight, so kept these out of the TAF for now, but if it were to develop, it would be across far northern Wisconsin. Another round may form Tuesday, shortly before or just after the end of the current TAF period. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Uhlmann LONG TERM......Uhlmann AVIATION.......Uhlmann
Hazardous weather outlook, May 25, 2:32 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 232 PM CDT Mon May 25 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 232 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected to continue across far northern Wisconsin this afternoon and early evening. These storms could produce damaging wind gusts, but the hail threat has been reduced. A second round of scattered thunderstorms are possible across central Wisconsin tonight, in the hours around midnight. Damaging winds and hail are possible once more. These storms will mainly be located from Portage to Forest counties and westward. The potential for patchy dense fog near Lake Michigan will continue through the rest of today and into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Monday The potential for patchy dense fog near Lake Michigan will continue through at least Tuesday. There will be a continued chance of thunderstorms at times through Wednesday night. A few storms across central Wisconsin Tuesday afternoon into Tuesday night could again produce hail, strong winds and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary this afternoon. Spotters are requested to report any hail, wind gusts over 40 mph, or rainfall totals over 1 inch to the National Weather Service in Green Bay. LMZ521-522-541>543-261945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 232 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Dense fog will significantly reduce the visibility at times and pose a hazard to boaters, especially on Lake Michigan. Thunderstorms are also possible, mainly late this afternoon and this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Monday Dense fog will continue to pose a hazard to boaters at times through at least Tuesday. Thunderstorms may pose a hazard to boaters at times through Wednesday night. Uhlmann
In the hours before
Local storm report, May 25, 12:31 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1231 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM TSTM WND GST CLINTONVILLE 44.61N 88.75W
05/25/2020 E30 MPH WAUPACA WI TRAINED SPOTTER
NO HAIL, JUST VERY HEAVY RAIN.
&&
BERSCHSpecial weather statement, May 25, 1:09 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
109 PM CDT Mon May 25 2020
WIZ011-019>021-031-074-251900-
Southern Oconto County WI-Shawano WI-Langlade WI-
Northern Oconto County WI-Menominee WI-Forest WI-
109 PM CDT Mon May 25 2020
...SPECIAL WEATHER STATEMENT...
At 109 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Neopit to 6 miles east of
Shawano. Movement was northeast at 20 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Shawano, Gillett, Wittenberg, Mountain, White Lake, Big Smokey Falls,
Bear Paw Scout Camp, Gardner Dam Scout Camp, Woodlawn and Navarino
Wildlife Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4463 8861 4468 8861 4468 8877 4480 8921
4549 8882 4513 8819 4511 8819 4511 8816
4509 8812 4504 8812 4460 8850
TIME...MOT...LOC 1809Z 202DEG 19KT 4505 8888 4481 8846
KurimskiSpecial weather statement, May 25, 2:47 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Green Bay WI
247 PM CDT Mon May 25 2020
WIZ010-018-252030-
Oneida WI-Lincoln WI-
247 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN AND SOUTHWESTERN
ONEIDA COUNTIES UNTIL 330 PM CDT...
At 247 PM CDT, Doppler radar was tracking a strong thunderstorm near
Birch Trails Girl Scout Camp, or 26 miles southwest of Rhinelander,
moving northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Birch Trails Girl Scout Camp around 250 PM CDT.
Gilbert around 305 PM CDT.
Tomahawk around 310 PM CDT.
Harrison around 330 PM CDT.
Other locations impacted by this storm include Otter Lake Campground,
Heafford Junction, Bradley, Jeffris, Lower Tomahawk River Natural
Area, Spirit Falls, Bill Cross Rapids Wildlife Area, Otis and Irma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4543 9004 4567 8973 4547 8937 4547 8943
4539 8942 4518 8989 4534 9005
TIME...MOT...LOC 1947Z 236DEG 19KT 4537 8982
KurimskiLocal storm report, May 25, 3:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM HAIL IRMA 45.34N 89.66W
05/25/2020 E0.25 INCH LINCOLN WI LAW ENFORCEMENT
&&
BERSCHSpecial weather statement, May 25, 3:23 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
323 PM CDT Mon May 25 2020
WIZ010-011-019-252115-
Langlade WI-Oneida WI-Forest WI-
323 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FOREST...
SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES UNTIL 415 PM
CDT...
At 322 PM CDT, Doppler radar was tracking a strong thunderstorm near
Parrish, or 18 miles south of Rhinelander, moving east at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Parrish around 335 PM CDT.
Pearson around 410 PM CDT.
Ma Ka Ja Wan Scout Reservation around 415 PM CDT.
Other locations impacted by this storm include Summit Lake, Kelly
Lynn Bog Natural Area, Post Lake, Pelican Lake, Nashville, Mole Lake,
Bavaria, Lennox, Enterprise and Pickerel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4562 8900 4536 8888 4528 8942 4540 8943
4548 8943 4548 8942
TIME...MOT...LOC 2022Z 252DEG 26KT 4537 8952
KurimskiLocal storm report, May 25, 3:24 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL IRMA 45.34N 89.66W
05/25/2020 E0.25 INCH LINCOLN WI LAW ENFORCEMENT
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:03 AM CDT | Special Weather Statement | GRB | Wood | 57 min |
| May 25, 10:13 AM CDT | Special Weather Statement | GRB | Wood | 62 min |
| May 25, 10:30 AM CDT | Special Weather Statement | GRB | Marathon | 60 min |
| May 25, 11:02 AM CDT | Special Weather Statement | GRB | Marathon | 43 min |
| May 25, 11:17 AM CDT | Special Weather Statement | GRB | Lincoln, Marathon | 43 min |
| May 25, 11:40 AM CDT | Special Weather Statement | GRB | Lincoln, Waupaca | 50 min |
| May 25, 12:30 PM CDT | Special Weather Statement | GRB | Langlade, Menominee, Shawano | 45 min |
| May 25, 1:09 PM CDT | Special Weather Statement | GRB | Menominee, Oconto, Shawano | 51 min |
| May 25, 2:47 PM CDT | Special Weather Statement | GRB | Lincoln | 43 min |
| May 25, 3:07 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 36 min |
| May 25, 3:23 PM CDT | Special Weather Statement | GRB | Langlade | 52 min |
| May 25, 4:25 PM CDT | Special Weather Statement | GRB | Forest | 65 min |
| May 25, 6:28 PM CDT | Special Weather Statement | GRB | Forest | 47 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.